# SDR 2023FA0000336

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft serial: 1821
- Aircraft time: 2,218 hours
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAPTER 4 REQUIRED REPLACEMENT IN THE CAW ANNUAL REQUIRES EVERY 6 YEARS REPLACEMENT OF THE PARACHUTE LINE CUTTERS. EACH AIRCRAFT HAS 2 LINE CUTTERS THAT ARE REPLACED EVERY 6 YEARS. INSTALLATION REQUIRES THE OLD REMOVED UNITS ARE LITE OFF. ON THIS REPLACEMENT CYCLE THE TEST ON THE OLD LINE CUTTER AFTER IT WAS REMOVED FAILED TO CUT. CARTRIDGE ACTUATED MODEL CI-8 SEC. P/N 26707-001 MFD 5/2014 S/N OF 6302
